# SDR D1NR201709200001

- Difficulty date: August 22, 2017
- Submitted: September 20, 2017
- Operation: General aviation
- Filed by: Bismarck Aero Center, repair station D1NR542Y
- Aircraft: N8800E
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680180
- Aircraft time: 4,898 hours
- Engine: Lyc IO540K1G5
- Engine time: 7,806 hours
- Propeller: Hartzl HCC3YF1
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 6705403
- Condition: Failed
- Location: Nlg
- Part time: 4,898 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLL-OUT, THE NOSE LANDING GEAR COLLAPSED. DURING INSPECTION, IT WAS DETERMINED THE TRUNNION ASSEMBLY WAS FOUND TO HAVE FAILED NEAR THE NOSE GEAR DOWN-LOCK LINK ATTACH POINT. AFTER THAT AREA OF THE TRUNNION FAILED IT CAUSED THE RIGHT TRUNNION ATTACH POINT TO BREAK AND THE NOSE GEAR COLLAPSED.
